Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Some remarks on the Stefan problem with surface structure

Authors: Morton E. Gurtin and H. Mete Soner
Journal: Quart. Appl. Math. 50 (1992), 291-303
MSC: Primary 35R35; Secondary 35K05, 76A99, 76D45, 80A22
DOI: https://doi.org/10.1090/qam/1162277
MathSciNet review: MR1162277
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper discusses a generalized Stefan problem which allows for supercooling and superheating and for capillarity in the interface between phases. Simple solutions are obtained indicating the chief differences between this problem and the classical Stefan problem. A weak formulation of the general problem is given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35R35, 35K05, 76A99, 76D45, 80A22

Retrieve articles in all journals with MSC: 35R35, 35K05, 76A99, 76D45, 80A22

Additional Information

DOI: https://doi.org/10.1090/qam/1162277
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society